It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





mum aged 78 need advice - urgent

mum aged 78 need advice - urgent

[ Back to Messages ]

Message

Posted by Kathy on August 17, 2000 at 16:43:11:

Please can anyone help, my mum is aged 78 and has had iodene treatment for her thyroid problem. However since she starting taking thyroxine she is getting parculiar feeling,almost like suicidal thoughts, although she has never been nervous or suicidal before. these feelings come in waves during the course of the day, needless to say we are all very concerned apart from the GP - is this a side effect of thyroxine


Follow Ups




All times are GMT -7. The time now is 08:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!